MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H); DENTAL IMPLANT

BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H); DENTAL IMPLANT
Catalog Number TEHA4505
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that encode can't be removed.It looks like having damage in the hole of the screw driver.We tried spiting it out but we can't, so we removed the implant.We tried using ice but it didn't work.Tooth #31.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie received one (1) teha4505, tsv bellatek encode healing abutment 4.5mm (d) x 5.0mm (p) x 5mm (h) for evaluation.Visual evaluation and functional test were performed.Returned abutment and implant confirmed to be stuck together.Both show extensive damage possibly caused during removal.Malfunction identified.Dhr review was completed for the subject lot number 1253674.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1253674 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz rev 22, the most likely root cause determined from the investigation was probably user caused.Therefore, based on the available information, a device malfunction did occur.Returned abutment and implant confirmed to be stuck together.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22145558
Report Number0001038806-2025-01264
Device Sequence Number7343154
Product Code DZE
UDI-Device Identifier00844868040958
UDI-Public(01)00844868040958(17)270509(10)1253674
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K173374
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTEHA4505
Device Lot Number1253674
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown
Patient EthnicityNon Hispanic